# SDR REXA2016111302229

- Difficulty date: November 13, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331203
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27 BETWEEN FIRST AND SECOND FRAME FWD OF BS 280.  REPAIRED THE STRINGER IAW EA CRJ953-05003 REV IR.
